| Model Number |
LO-PRO SCRW,TI,3.0MMX 20MMCORT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that when the surgeon did their final turn of the screw into cortical bone, the head of the ar-8933-20 screw popped off.